Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/63761
Title: Corrigendum : On the constant positive linear dependence condition and its application to SQP methods
Authors: Qi, L 
Wei, Z
Keywords: Feasible SQP method
Superlinear convergence
Strict complementarity
Issue Date: 2001
Publisher: Society for Industrial and Applied Mathematics
Source: SIAM journal on optimization, 2001, v. 11, no. 4, p. 1145-1146 How to cite?
Journal: SIAM journal on optimization 
Abstract: We correct an assertion in the quoted paper [Qi and Wei, SIAM J. Optim., 10 (2000), pp.963–981].
URI: http://hdl.handle.net/10397/63761
ISSN: 1052-6234
EISSN: 1095-7189
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

12
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.